# SDR MWEA070265

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,788 hours, 22,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK NR 4 FROM LEFT STATION 237-260 UNDER FLOOR PANEL SEAT TRACK HAS CORROSION.  REMOVED DAMAGE SEAT TRACK AND INSTALLED NEW SEAT TRACK.
